# SDR SWAA2022021187704

- Difficulty date: April 30, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 63,161 hours, 36,818 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Elongated
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB; BS 440; LBL 21; AFT BAFFLE CLIP HAS ELONGATED FASTENER HOLE. / REMOVED DAMAGED BAFFLE CLIP BS 440; LBL 21 PER SRM 51-40-02-0G-0. FORMED BAFFLE CLIP; LOCATED; DRILLED AND INSTALLED PER SRM 51-40-02-0G-0 AND PER DWG 143A7505.
